MathSciNet Relay Station
MathSciNet bibliographic data
MR2341835 35Q40 (35B30 35L70 81Q05)
D'Ancona, Piero; Foschi, Damiano; Selberg, Sigmund Null structure and almost optimal local regularity for the Dirac-Klein-Gordon system. J. Eur. Math. Soc. (JEMS) 9 (2007), no. 4, 877–899.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement